Uncommon suffix tries
P. Cénac, B. Chauvin, F. Paccaut, N. Pouyanne : Random Structures And Algorithms 46 (2015), no 1, 117-141. doi: 10.1002/rsa.20500
» abstract » pdf

On non-regular g-measures
S. Gallo, F. Paccaut : Nonlinearity 26 (2013),763-776. doi: 10.1088/0951-7715/26/3/763
» abstract » pdf

Variable length Markov chains and dynamical sources
P. Cénac, B. Chauvin, F. Paccaut, N. Pouyanne : Séminaire de Probabilités XLIV, Lecture Notes in Math. 2046 (2012), 1-39. doi: 10.1007/978-3-642-27461-9_1
» abstract » pdf

PRUNUS: a spatially explicit demographic model to study plant invasions in stochastic, heterogeneous environments
E. Sebert-Cuvillier, M. Simonet, V. Simon, F. Paccaut, O. Goubet, G. Decocq : Biological Invasions, 12 (2010), 1183-1206. doi: 10.1007/s10530-009-9539-8
» abstract » pdf

Minimal polynomial dynamics in the set of 3-adic integers
F. Durand, F. Paccaut : Bulletin of the London Mathematical Society, 41, 2 (2009), 302-314. doi: 10.1112/blms/bdp003
» abstract » pdf

Spatial spread of an alien tree species in a heterogeneous forest landscape: a spatially realistic simulating model
E. Sebert-Cuvillier, V. Simon, F. Paccaut, O. Chabrerie, O. Goubet, G. Decocq : Landscape Ecology 23 (2008),787-801. doi: 10.1007/s10980-008-9237-4
» abstract » pdf

Local population dynamics of an invasive tree species with a complex life-history cycle:a stochastic matrix model
E. Sebert-Cuvillier, F. Paccaut, O. Chabrerie, P. Endels, O. Goubet, G. Decocq : Ecological Modelling 201 (2007), 127-143. doi: 10.1016/j.ecolmodel.2006.09.005
» abstract » pdf

The Lorenz attractor is mixing
I. Melbourne, S. Luzzatto, F. Paccaut : Communications in Math. Physics 260 (2005), no. 2, 393-401. doi: 10.1007/s00220-005-1411-9
» abstract » pdf

Conformal measures for multidimensional piecewise invertible maps
J. Buzzi, F. Paccaut, B. Schmitt : Ergodic theory and dynamical systems 21 (2001), no. 4, 1035-1049. doi: 10.1017/S0143385701001493
» abstract » pdf

Statistics of return times for weighted maps of the interval
F. Paccaut : Ann. Inst. Henri Poincaré, Probabilités et Statistiques, 36, 3 (2000), 339-366. doi: 10.1016/S0246-0203(00)00127-8
» abstract » pdf

Propriétés statistiques des temps de retour
F. Paccaut : Rencontre du Non-Linéaire IHP Paris 1999, Paris onze Edition, 58-62.

Une initiation à la cryptographie
D. Bernardi, JL. Chabert, M. Koskas, F. Paccaut : Collection Universitoo, Editions editoo, 2004

Propriétés statistiques de systèmes dynamiques non markoviens
F. Paccaut : Thèse de l'Université de Bourgogne, Juin 2000.
» abstract » pdf

Continuity of some randomly sampled series of functions
F. Paccaut, D. Schneider : preprint
» abstract » pdf













Frédéric Paccaut

Maître de Conférences en Mathématiques
Université de Picardie Jules Verne

LAMFA UMR 7352 du CNRS
33, rue Saint-Leu
80039 Amiens cedex 1
tél : 03 22 82 78 11
bureau BC105

UFR SHS et philosophie
Département de psychologie
Chemin du Thil
80025 Amiens cedex 1
tél : 03 22 82 89 18
bureau E301

frederic.paccaut[arobase]u-picardie[point]fr

Enseignement
Diffusion de la culture mathématique